CUSTOM PAPER WRITING SERVICE

CUSTOM PAPER WRITING SERVICE

LIMITED TIME DEAL!

SAVE 20% on your first order
use coupon code
Newclient

Request an A+
custom research paper

Top 5 Articles

1. Identify a health professions role needed in the care of the patient in this

share on social

Share on facebook
Facebook
Share on reddit
Reddit
Share on whatsapp
WhatsApp
Share on twitter
Twitter
Share on tumblr
Tumblr
Share on linkedin
LinkedIn
Do you need this or any other assignment done for you from scratch?
We have qualified writers to help you.
We assure you a quality paper that is 100% free from plagiarism and AI.
You can choose either format of your choice ( Apa, Mla, Havard, Chicago, or any other)

NB: We do not resell your papers. Upon ordering, we do an original paper exclusively for you.

NB: All your data is kept safe from the public.

Click Here To Order Now!

1. Identify a health professions role needed in the care of the patient in this

1. Identify a health professions role needed in the care of the patient in this case. Explain your rationale for why the role you selected is needed.
Reply to an existing post: In your reply to someone else’s post, discuss how the role that was posted is also needed by family members of the patient and needed by the other health care providers on the team.
Case Scenario Involving a Patient with Diabetes:
You have just been assigned to the new innovative clinic at LECOM. Three practices will be in one building! Medical students, pharmacy students, and dentistry students will collaborate together on an interprofessional team to improve patient outcomes. The following patient has been referred to your clinic for care. Included, you will find three documents:
A note from his prior physician who referred him to your clinic because of his complex medical needs and history of non-compliance.
A note from the last time he went to a dentist
His recent medication fill history from the pharmacy
Physician note: 9/15/15
HPI:
A 55 year old white male presented to the office complaining of being thirsty all the time and waking up at night to go to the bathroom. Patient has not been to an ophthalmologist in 5 years. Last year he did have a glucose reading over 200 mg/dL but denied having been diagnosed with diabetes. He is also a professional gambler and is upset because he frequently has to leave the table to urinate and reports occasional blurred vision. This is hurting him financially after he lost a huge hand in poker because he had to go so bad.
PMH:
Hypertension
Hyperlipidemia
Medication History:
Atorvastatin PO 10 mg daily
Metoprolol succinate PO 25 mg daily
Fish Oil 1,200 mg PO once daily
Lisinopril 20 once daily
Social History:
1 pack per day smoker for 10 years
Drinks 1-2 Budweisers a day after work to relax
Family History:
Mother died of a heart attack 15 years ago
Father is living in an assisted living facility currently with DM2 and Hyperlipidemia
Brother is still alive and suffers from seizures
Physical Exam
Vital signs:
Height 6’0’’ Weight 220 lb BP 132/78 mm Hg
Pulse 86 bpm RR 17 bpm Temp 97.4 F
Constitutional: Patient is A&O X3, well-nourished, well-developed and well-groomed
Head: The skull is normocephalic, atraumatic and without masses, patient’s facial expression is normal, no facial drooping, there is symmetry of the nasolabial folds
Eyes: Sclera is white and conjunctiva is pink, pupils are equally round and reactive to light
Ears: Otoscopic examination of external auditory canals and tympanic membranes is normal; there is a good cone of light.
Nose: Slight irritation of nasal mucosa with clear discharge
Mouth: Thin, milky white coating on buccal mucosa; lips are dry and pale pink; dentition indicates excess plaque and a purple discoloration of the gums.
Throat: Tongue is dry and midline with thin white coating
Neck: The neck is supple; trachea is midline; thyroid is not enlarged and no palpable nodules
Respiratory: The patient is relaxed and breathes without effort. Patient is not cyanotic and does not use accessory muscles for respiration. The chest expands symmetrically upon inspiration. There are no crackles, wheezes, rhonchi, stridor or pleural rubs.
Cardiovascular: Upon palpation of the chest, there are no heaves, lifts or thrills. The rate is normal, the rhythm is regular, S1 and S2 are normal, there are no murmurs, no gallops, and there are no rubs.
Foot exam: Skin is dry and cracked at the heel; negative for signs of infection, laceration or ulceration; faint bilateral pulses present, SWM results: 6/10 left foot and 5/10 right foot
Labs: Taken Sep 20, 2015, fasting sample
2. Select and identify one person on the team in the video below who displayed the least able to work on a team. Why did you select this person? What specific actions, attitudes, or behaviors did the individual display that interfered with effective teamwork?
Reply to an existing post: In your reply to someone else’s post, apply from the required reading in module 3, at least one principle of good interdisciplinary teamwork that could also improve his or her teamwork skills and justify your selection.
3.In analyzing this scenario, there were many steps in Sydney’s care where there was either a lack of communication or miscommunication. Which one do you feel was the most significant communication error impacting his care? Why? – Defend your selection. Apply one strategy from the content in this module that should be implemented to ensure that such events do not happen again.
Reply to an existing post: In your reply to someone else’s post, provide a second strategy that ensures that such events don’t happen again and describe your reasoning for your selection.
Case Scenario:
A 32-year-old male, Sydney Worthington, was in a nursing home undergoing regular physical therapy. The nurse reported to his mother that Sydney almost fell twice during therapy last week, and was caught by the therapist. The nurse also reported that Sydney almost stumbled into her arms 3 days ago. His current medications include 200 mg phenytoin and 2000 mg levetiracetam, for control of seizures.
Past medical history includes a motorcycle accident nine years ago, that caused traumatic brain injury resulting in Sydney going into a coma. After Sydney came out of his coma, he was placed in the nursing home for long-term rehabilitation. He suffered a seizure at that time and was treated with phenytoin. He was then prescribed phenytoin orally, 100 mg once a day for maintenance. Six years later, when blood levels of phenytoin were tested, they were too low and the physician prescribed increased doses, up to 200 mg a day. This caused lethargy, and impaired balance and gait. His mother took Sydney to see a neurologist, who prescribed a different anti-seizure medication since phenytoin has adverse cardiovascular effects. The neurologist ordered the nursing home staff to administer levetiracetam 500 mg once a day along with phenytoin 200 mg/day, and slowly increase levetiracetam to 1000 mg a day. Once the patient was receiving 1000 mg/day of levetiracetam, the phenytoin was to be decreased to 100 mg/day. After levetiracetam was increased to 1000 mg twice a day, phenytoin was to be discontinued. These orders were faxed to the nursing home.
After 3 weeks, Sydney was being given 1000 mg/day levetiracetam, plus phenytoin 200 mg/day. When Sydney’s mother asked the nurses why the dose of phenytoin was not being decreased as the neurologist had recommended, the nurses indicated that the orders were not clear on how to decrease phenytoin. The mother contacted the neurologist’s office requesting that the order be redefined and sent to the nursing home, which was done immediately.
After 11 days, when his mother was informed by the nurse that Sydney lost his balance and nearly fell twice, she examined his medication chart and realized that for the past 11 days, Sydney was being given levetiracetam 1000 mg twice a day, in addition to phenytoin 200 mg/day, which was clearly not what the neurologist had ordered. The nursing staff had consulted with their on-site physician who never saw Sydney but had only looked at his chart.
4.Make an Original Post: Is this a breach of the patient’s confidentiality? Why? – Explain your rationale why this is or is not a breach.
Reply to an existing post: In your reply to someone else’s post, please explain how confidentiality (or lack thereof) in this scenario can affect a patient-provider relationship and potentially affect the health of the patient.
Case Scenario:
A student caring for actual patients (pharmacy student on a pharmacy practice experience/dental student working in a dental school-related clinic/medical student on a clinical rotation), posts negative comments about a patient/customer on his/her Facebook page with the privacy setting set to “friends.” Although the patient’s name was not posted, specific physical characteristics and medical, drug, and dental problems were included in the post.

Do you need this or any other assignment done for you from scratch?
We have qualified writers to help you.
We assure you a quality paper that is 100% free from plagiarism and AI.
You can choose either format of your choice ( Apa, Mla, Havard, Chicago, or any other)

NB: We do not resell your papers. Upon ordering, we do an original paper exclusively for you.

NB: All your data is kept safe from the public.

Click Here To Order Now!

Place this order or similar order and get an amazing discount. USE Discount code “GET20” for 20% discount

Other Interesting Reads From Our Blog

Cut 15% OFF your first order!

Contact us for the best custom research and quality esssays. We will write you a plagiarism free essay tailored to your instructions.